# SDR VNAA202208149992

- Difficulty date: August 14, 2022
- Submitted: August 17, 2022
- Operation: Air carrier
- Aircraft: N538EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10317
- Aircraft time: 26,187 hours, 191,783 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: SH6703107113
- Condition: Dented
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON EXTERNAL FUSELAJE SKIN BTW FS STA 394 AND FS STA 409 BTW STGR 20RH AND STGR 19RH
